-
R. T. Smythe, “Generalized Coupon Collection: The Superlinear Case”, J. Appl. Probab., 48:01 (2011), 189
-
А. Л. Рухин, “Совместное распределение частот цепочек и многомерный закон Пойа–Эпли”, Теория вероятн. и ее примен., 54:2 (2009), 226–242
; A. L. Rukhin, “Joint distribution of pattern frequencies and multivariate Polya–Aeppli law”, Theory Probab. Appl., 54:2 (2010), 246–260
-
В. Г. Михайлов, “Предельная теорема пуассоновского типа для числа пар почти полностью совпавших цепочек”, Теория вероятн. и ее примен., 53:1 (2008), 59–71
; V. G. Mikhailov, “A Poisson-Type Limit Theorem for the Number of Pairs of Matching Sequences”, Theory Probab. Appl., 53:1 (2009), 106–116
-
Michael G. Sadovsky, Julia A. Putintseva, Alexander S. Shchepanovsky, “Genes, information and sense: complexity and knowledge retrieval”, Theory Biosci., 127:2 (2008), 69
-
А. М. Шойтов, “Сложное распределение Пуассона для числа повторений значений дискретной функции от цепочек”, Дискрет. матем., 19:2 (2007), 6–26
; A. M. Shoitov, “The compound Poisson distribution of the number of matches of values of a discrete function of $s$-tuples in segments of a sequence of random variables”, Discrete Math. Appl., 17:3 (2007), 209–230
-
А. М. Шойтов, “Пуассоновское приближение для числа повторений значений дискретной функции от цепочек”, Дискрет. матем., 17:2 (2005), 56–69
; A. M. Shoitov, “The Poisson approximation for the number of matches of values of a discrete function from chains”, Discrete Math. Appl., 15:3 (2005), 241–254
-
В. Г. Михайлов, А. М. Шойтов, “Структурная эквивалентность $s$-цепочек в случайных дискретных последовательностях”, Дискрет. матем., 15:4 (2003), 7–34
; V. G. Mikhailov, A. M. Shoitov, “Structural equivalence of $s$-tuples in random discrete sequences”, Discrete Math. Appl., 13:6 (2003), 541–568
-
V. G. Mikhailov, “Poisson-type Limit Theorems for the Number of Incomplete Matches of S-patterns”, Theory Probab. Appl., 47:2 (2003), 343
-
J. Gani, Handbook of Statistics, 21, Stochastic Processes: Modelling and Simulation, 2003, 227
-
А. М. Шойтов, “Предельные распределения числа наборов $H$-эквивалентных отрезков в равновероятной полиномиальной схеме серий”, Дискрет. матем., 14:1 (2002), 82–98
; A. M. Shoitov, “Limit distributions of the number of sets of $H$-equivalent segments in an equiprobable polynomial scheme of arrays”, Discrete Math. Appl., 12:2 (2002), 165–181 -
В. Г. Михайлов, “Об асимптотических свойствах распределения числа пар $H$-связанных цепочек”, Дискрет. матем., 14:3 (2002), 122–129
; V. G. Mikhailov, “On the asymptotic properties of the distribution of the number of pairs of $H$-connected chains”, Discrete Math. Appl., 12:4 (2002), 393–400 -
Wiley Series in Probability and Statistics, Runs and Scans with Applications, 2001, 389
-
В. Г. Михайлов, “Оценка точности сложной пуассоновской аппроксимации для распределения числа совпадающих цепочек”, Теория вероятн. и ее примен., 46:4 (2001), 713–723
; V. G. Mikhailov, “Estimate of the Accuracy of the Compound Poisson Approximation for the Distribution of the Number of Matching Patterns”, Theory Probab. Appl., 46:4 (2002), 667–675
-
С. М. Буравлев, “Повторения с точностью до перестановок, образующих латинский прямоугольник”, Дискрет. матем., 12:1 (2000), 24–46
; S. M. Buravlev, “Matchings up to the permutations which form a Latin rectangle”, Discrete Math. Appl., 10:1 (2000), 23–48 -
Gesine Reinert, Richard Arratia, Daniela Martin, Michael S. Waterman, Studies in Classification, Data Analysis, and Knowledge Organization, Classification and Knowledge Organization, 1997, 631
-
RICHARD ARRATIA, DANIELA MARTIN, GESINE REINERT, MICHAEL S. WATERMAN, “Poisson Process Approximation for Sequence Repeats, and Sequencing by Hybridization”, Journal of Computational Biology, 3:3 (1996), 425
-
Richard Arratia, Gesine Reinert, Lecture Notes in Computer Science, 1075, Combinatorial Pattern Matching, 1996, 209
-
М. И. Ривлин, “Асимптотические свойства редеющих случайных множеств”, Теория вероятн. и ее примен., 40:3 (1995), 542–555
; M. I. Rivlin, “Asymptotic properties of thinning random sets”, Theory Probab. Appl., 40:3 (1995), 484–494
-
С. Ю. Новак, “Пуассонова аппроксимация числа длинных “повторов” в случайных последовательностях”, Теория вероятн. и ее примен., 39:4 (1994), 731–742
; S. Yu. Novak, “Poisson approximation for the number of long match patterns in random sequences”, Theory Probab. Appl., 39:4 (1994), 593–603
-
Anant P. Godbole, “Poisson approximations for runs and patterns of rare events”, Advances in Applied Probability, 23:4 (1991), 851